# SDR SWAA2023021477038

- Difficulty date: November 30, 2022
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE STA 663 LBL 8 (WL 167)<[01] VERIFIED ITEM I OF STEP 3 AND ITEM 1 OF STEP 5;[02] VERIFIED ITEM 3 OF STEP 5;[03] MISS SPELLED EXTERNAL NOT ENTERNAL;[04] AUDIT C/W
